MathSciNet Relay Station
MathSciNet bibliographic data
MR1415045 35M10 (35J60 35K55)
Otto, Felix $L^1$-contraction and uniqueness for quasilinear elliptic-parabolic equations. J. Differential Equations 131 (1996), no. 1, 20–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement